# SDR SWAA2024121057602

- Difficulty date: November 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26R WL 156.1 AT FWD CARGO COMPARTMENT 2024-701438<[01] REPLACED SHIELD WEB LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26R WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 143A0080 SHEET 20 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED SHIELD WEB LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26R WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 143A0080 SHEET 20 REV - SEE INDIVIDUAL SIGNOFFS BELOW  RII
